Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

20 Something Moms 20 Something Moms

Birth control question

Posted by on Oct. 28, 2013 at 12:28 PM
  • 10 Replies
Ok I am very paranoid lol. I have been on ortho tricyclen lo since September 12 , I had a period October 12-19th well now I am lightly bleeding again, it's not my period I usually have a heavy one. Well anyway on Thursday I was 1hr late on taking the pill and I had sex well Friday I was also late 2 hrs. I know they say you have to take it around the same time everyday for it to be effective. My question is do I have a high chance in becoming pregnant? I called my doc and she said for me to use condoms for 7 days so that has me wondering!!
by on Oct. 28, 2013 at 12:28 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
amberlavine
by Member on Oct. 28, 2013 at 1:18 PM
I'm not really sure, I take the depo shot. But here's a bump!
C.H.E.L.S.E.A
by Silver Member on Oct. 28, 2013 at 1:53 PM
1 mom liked this

 I wouldn't think 1-2 hours would make a big difference, but I've never used birth control pills. So here's a bump for you, maybe someone who uses it will know for sure.

pumpkin1423
by on Oct. 29, 2013 at 3:31 PM
An hour should not make a difference. Spotting on the pill is pretty normal if there have been changes in your mood, diet, routines, or other medications.
jessicalahlah
by on Oct. 29, 2013 at 5:36 PM

Same here.


Quoting amberlavine:

I'm not really sure, I take the depo shot. But here's a bump!



MrsApple
by Silver Member on Oct. 29, 2013 at 5:37 PM

Spotting on the pill is normal,especially in the beginning.But you should ALWAYS take the pill at the same time every day.It probably didn't hurt anything that once but you don't want to make a habit of taking it late.

Twin2Walker
by Member on Oct. 29, 2013 at 6:02 PM

I think it's like within 2-3 hours of the time every day. I think your fine.

k9l1c5
by Ruby Member on Oct. 29, 2013 at 6:46 PM

This is what I thought too.

Quoting Twin2Walker:

I think it's like within 2-3 hours of the time every day. I think your fine.


jojo_star
by on Oct. 30, 2013 at 1:16 AM
I was a bit off a few times on taking my pill at the same time and I am 26 weeks pregnant. I don't think just one hour will make a difference, but any more than thay can. I was on ortho tri lo.
mcmlx3v
by New Member on Nov. 2, 2013 at 11:08 PM

If you are pregnant, I don't think it would have anything to do with you taking the pill an hour or two late.  It would have more to do with the fact that you haven't been on it for very long.  It's been a while for me, but if I remember correctly, you are supposed to wait at least a month after starting the pill before having unprotected sex... did you wait that long?  Also, some pills work better for some people.  I was taking LoEstrin for a couple years and it worked great for me, but my friend got pregnant while taking the same thing, and after giving birth to that baby, she tried several different pills that all gave her bad reactions like depression, weight issues, etc.  So I'm not trying to say you're pregnant, but you do want to kind of give your body time to get used to the pill and see how it goes.

mcmlx3v
by New Member on Nov. 2, 2013 at 11:10 PM

I guess what I said above is dumb... obviously you didn't get pregnant during the first month if you had a period a month after you started it.  But I guess I mean that the month is a guideline, and it might be a little different for everyone.  I waited several months.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)